Ask an expert
Question

25 Jul 2006

Nur isterate
Hi there
I was using Nur isterate for the last past 8years but 11months now I have stop using I had my priod two months ago for the first time after all those years I want to have a child but nothing I
did a home test and it was negative I worried that something might be wrong with me please advice
Answer 357 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It is normal for the return of your period to take quite a while after stopping the injection. NOw that you are having periods again, it could take up to a year before you conceive.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9465 votes
No
68% - 20209 votes
Vote